Ask a doctor

Can I Reduce Hyalouronic Acid Effect with Thermage?

I am 43 years old. I want to rid off (or reduce) Juverdem from my cheekbones. I tried Thermage to minimize the effect. Is it helpfull? Or I should try the hyalase for more obvious result. Is it safe?

Doctor Answers (3)

Thermage Effect on Hyaluronic Gel Fillers vs Hyaluronidase

+1

Hyaluronidase is quite safe. It simply liquifies the HA gel. You can use a very small amount to recontour filler already in place or more to make all of it "go away". Thermage will have some impact on skin laxity, but it's very unlikely it would have any effect on fillers since most are injected beneath the Thermage treatment depth.

Hyaluronic acid gels are the only ones which can be altered once in the skin. These include Juvederm, Restylane, Perlane, Prevelle and the upcoming Belotero (though Belotero will be suitable for more superficial injection). 

 


Irvine Dermatologic Surgeon
5.0 out of 5 stars 9 reviews

How to remove over correction with a filler

+1

Studies have shown that radiofrequency devices such as thermage do not reach the depth of  penetration to affect fillers placed in the subcutaneous layer of the skin, where most fillers are placed.  If the filler is a hyaluronic acid based filler, as the great majority of fillers are, they can be dissolved by injection of hyaluronidase, an enzyme your physician can obtain.

 

 

Stephen Mandy, MD
Miami Dermatologist

Unhappy with Juvederm Injections.....

+1

I would recommend if you are unhappy with your Juvederm results to have hyaluronidase injected in those areas to have them dissolved.  This the most cost effective and fastest way to get your desired results. 

Good luck.  Hope this helps.

Dr. Grant Stevens

Grant Stevens, MD
Los Angeles Plastic Surgeon
4.5 out of 5 stars 66 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.